| Model Number |
PEEK SWIVELOCK SP, 4.75X24.5MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 14-jan-2026, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-2324pslm self punching peek-swivelock anchor broke down.This was discovered during use with no patient harm.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.